International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 4, Pages 815-818
Codimension 2 fibrators that are closed under finite product
1Department of Mathematics, Pusan National University, Pusan 609-735, Korea
2Department of Mathematics, Dongeui University, Pusan 614-714, Korea
Received 14 March 1996; Revised 5 June 1996
Copyright © 1998 Young Ho Im et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we show that if is a closed manifold with hyperhopfian fundamental
and is a simply connected manifold, then satisfies the
property that all proper, surjective maps from an orientable -manifold to a -manifold for
which each is homotopy equivalent to necessarily are approximate fibrations.